Home Forums General Discussion Anyone recommend Hydrogen Peroxide treatments for RA

This topic contains 17 replies, has 7 voices, and was last updated by  cookie 5 years, 9 months ago.

Viewing 3 posts - 16 through 18 (of 18 total)
  • Author
    Posts
  • #360793
    Anonymous
    Participant

    As far as H2O2 for RA .. I have no opinion .
    But much of the opinion given as informational fact on here is conjecture and not accurate .
    H2O2 administered via IV is done around the country every year and is approved by the FDA .
    I have had several … I’ m still walking .
    google it for further info …
    and

    http://www.amazon.com/Flood-Your-Body-Oxygen-McCabe/dp/0962052728/ref=sr_1_6?s=books&ie=UTF8&qid=1343762965&sr=1-6&keywords=oxygen
    http://www.amazon.com/Oxygen-Prescription-Miracle-Oxidative-Therapies/dp/1594771774/ref=sr_1_7?s=books&ie=UTF8&qid=1343762965&sr=1-7&keywords=oxygen

    http://www.amazon.com/Hydrogen-Peroxide-William-Campbell-Douglass/dp/9962636256/ref=sr_1_1?s=books&ie=UTF8&qid=1343763153&sr=1-1&keywords=Hydrogen+Peroxide

    #360794
    A Friend
    Participant

    @philc wrote:

    @philc wrote:

    Hi Cookie,
    @cookie wrote:

    My AP stated that low dose intravenous hydrogen peroxide may help reduce inflammation and help my RA.

    I don’t like the idea. Hydrogen peroxide is toxic, which is why the body has an enzyme called catalase. The purpose of catalase is to destroy hydrogen peroxide. As soon as the hydrogen peroxide hits your bloodstream, it will be broken down by catalase into water and oxygen. Since there is the potential for oxygen bubbles to form in the bloodstream, I believe that this is a potentially dangerous treatment. Although it may be possible to safely administer this treatment, I see it as the kind of treatment where a mistake could be fatal. Personally, I would not accept this treatment unless clinical studies had proven it to be safe and effective.

    Matv posted a link to this page yesterday:
    Suit Alleges Death from IV Hydrogen Peroxide

    Since it directly relates to this discussion, I thought I’d go ahead and repost it here in case someone finds this message thread via a search.

    Phil

    Cookie, Phil, All,

    A number of years ago, early days after being diagnosed with a rheumatic illness, it was mentioned to me about IV peroxide and about various baths helping with detoxification. The hydrogen peroxide baths were one of these. My recall is that I tried a bath soak using the peroxide, probably even the lesser amounts. Very soon after, I broke out in what looked like hives. I was seeing a physician very knowledgeable of these, and he suggested I call a knowledgeable doctor who was an expert on the subject. I did, and he said if I had had like kind of reaction to the baths, that I shouldn’t even think about using them or the IV protocols. He said something like if I thought the hives were bad, they would be a “picnic” compared to the reaction to IVs I could have. My recall is that it took a little while for the hives to go away.

    http://healthysecrets.com/health_books/hydrogen_peroxide_medical_miracle.html
    Dr. William Campbell Douglass, MD

    This is a link to a book by the same author whose work I was told about, and I believe the same one I called about the hives reaction. So, anyone thinking about HP as a detox method, please look into information about this thoroughly.

    Best to you all,
    AF

    #360795
    cookie
    Participant

    Thank you for the information. I will pass on the IV as it seems too dangerous. Nice to have this forum to discuss our thoughts and to exchange pertinent information.

    Regards

    Diagnosed with RA in 2004. Taking minocycline M W F 100mg 2xday. Taking B vitamins, fish oil, probiotics, vit E, calcium, vit D, DHEA, zinc, kaprex, magnesium taurine, curcumin, msm, GLA, vitamin C. Using topical ointments for pain such as Liv Relief, Croyderm and Voltaren. Eating gluten free bread, lactose free milk, lean meat such as chicken and fruits and veggies. Exercising 5 times a week. My side effects of mino are hyperpigmentation of my face/neck and darkening of my gums and whites of eyes.

Viewing 3 posts - 16 through 18 (of 18 total)

You must be logged in to reply to this topic.